# SDR USAA050915

- Difficulty date: July 29, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 96722217368LF
- Condition: Corroded
- Location: Fuselage
- Part time: 36,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - FLOORBEAM CAP 4.2 INCH X .020 INCH, 2 INCH X 2 INCH X .027 INCH, 2 INCH X 3 INCH X .020 INCH, 3.5 INCH X 2 INCH X .020 INCH, CORROSION; NO LEVEL OR TASK, STA 365, RBL 4 INCH/ RBL, 14 INCH/RBL 55 INCH/RBL 61.  REPAIRED IAW EA.  (K)
